# SDR DL757080097

- Difficulty date: January 20, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 62,694 hours, 28,289 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 216001033
- Part serial: 71745
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR IN AREA 2C/D 3C/D AND ODOR STOPPED WHEN RECIRC FANS OFF CAME BACK WHEN TURNED ON.  ALSO ODOR IN ROW 24 AREA.  REMOVED AND REPLACED LT RECIRC FAN IAW MM.
